# SDR TSAA0053127

- Difficulty date: April 26, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C375651
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 1.75 INCH CRACK AT STRINGER 16L APPROX 4 INCHES AFT OF BS 727 AND 2 INCH CRACK AT STRINGER 17L APPROX 7 INCHES AFT OF BS 727 CONFIRMED BY USING HIGH FREQUENCY EDDY CURRENT METHOD.  REPAIRED BY USING ONE DOUBLER FOR BOTH CRACKS IAW SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
